# SDR SIMA20151130013

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMER LIGHT WIRE BROKE UNDER FLOOR.  REPAIRED BROKEN WIRE ON NR 2 EMER LIGHT FLOOR WIRE W1928681-22 IAW SWPM 20-21-00 & SWPM 20-50-01.  CRIMPER SN 6571, TURRET SN 7859, SEE NRTC BOW 207107 FOR INSTALLATION & OPERATIONS CHECK.
